# SDR FDEA201607142649

- Difficulty date: July 14, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 94,457 hours, 39,480 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2949148
- Condition: Worn
- Location: Bs 1470-1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK HAS CORROSION AT LBL 24 BS 1610.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 53-70-00 VOL 1.
